# SDR A6WA202102017572

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 37,476 hours, 36,124 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Handle
- Condition: Faulted
- Location: Ld Gear Control
- Component: Landing Gear Ha
- Component part number: 7455025
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED A SKID INBD CAUTION MSG FOLLOWED BY PARKING BRAKE SOV CAUTION MSG GEAR WOULD NOT RETRACT.  Q/W QRH. AFTER SELECTING GEAR DOWN ALL MESSAGES CLEARED.  NO GEAR DISAGREE MSG AND ALL INDICATIONS GREEN.  GEAR HANDLE WAS IN UP FOR APPROX 7 MIN.  AIRCRAFT REMOVED FROM SERVICE.  R & R LANDING GEAR CONTROL HANDLE IAW AMM 32-31-01.  OPS CHECK GOOD.
